# SDR SWAA2024123080862

- Difficulty date: December 26, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 58,098 hours, 38,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL DAMAGE BETWEEN STA 927 AND 947 STR 21 LH INTERCOSTAL IS CRACK.<[01] PREFORMED SURFACE CRACK NDT PER PART 6 51-00-00 PRO 23;[02] PERFORMED EA 24-153-03554'. ADD A REFERENCE TO THE FAULT TTG8Q00XT976.;[03] VERIFIED PERFORMED EA 24-153-03554'. ADD A REFERENCE TO THE FAULT TTG8Q00XT976
